# SDR CA010906018

- Difficulty date: August 8, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 28,538 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: SC47003
- Condition: Failed
- Location: Yaw Damper
- Component: Rudder Actuator
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, I
- Precautionary procedure: H

## Discrepancy

(CAN)   IN ROUTE TO MIAMI THE AIRCRAFT EXPERIENCED AN UNCOMMANDED YAW, SEVERAL ATTEMPTS FROM THE CREW TO ISOLATE THE PROBLEM FAILED,  THE AIRCRAFT DIVERTD TO RALEIGH FOR REPAIR.  FOUND TO BE THE YAW DAMPER ACTUATOR, ALSO AS A PRECAUTION THEY CHANGED BOTH (FAC) FLIGHT AUGMENTATION COMPUTER.  REPLACED NR 1 & 2 FLIGHT AUGMENTATION COMPUTER AND REPLACEDD THE YAW DAMPER ACTUATOR.
